# SDR SWI2024F00079

- Difficulty date: November 8, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON STRG26R BETWEEN FS1015-1031 (MARKED),   (C-CHECK RO 1/30/2024)   REMOVED CORROSION ON STRG26R BETWEEN FS1015-1031 FOUND WITHIN LIMITS IAW REO670-53-61-2208 REV -- DATE 2023-12-01 AND CRJ-700 SRM 51-42-06-001-001-A01. SEE CONTINUE CARD FOR MORE DETAILS AND COMPLIED WITH ALLTHE STEPS OF THE REO 670-53-61-2208 REV -- DATE 2023-12-01,COMPLIED WITH SKYWEST SKYCARD 51-900-1002-SKY,NO LEAKS NOTED
